# SDR UIEA2019050304109

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 52,356 hours, 6,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75332
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK DEEP CYCLE FAIL AT M7915, M7919, M7920, M7922, AND M7924.( REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT M7915, M7919, M7920, M7922, AND M7924 IAW AMM 33-51-04-902-001-001 REV. 95. PERFORMED POWER SUPPLY TEST AND THE RESULT WAS SATISFACTORY IAW AMM 33-51-04-902-001-001 REV.95 STEP E.     S/N(S) OFF: 35284, 90174, 106267, 102043 )
